| Model Number |
G34309 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Description of event according to initial reporter: the filter would not open and a retrieval kit then had to be opened and the filter removed.Another filter then had to be opened and this one had no issues.Patient outcome: the complainant did not report any adverse effects to the patient due to this occurrence.